欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
Estimates of five restricted partition functions that are quasi polynomials

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 1 Page: 1-11
       
 
On global inversion of homogeneous maps

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 1 Page: 13-18
       
 
Sharp interpolation inequalities for discrete operators and applications

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 1 Page: 19-57
       
 
Leavitt path algebras: the first decade

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 1 Page: 59-120
       
 
Indecomposable decomposition and couniserial dimension

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 1 Page: 121-136
       
 
On the determination of a developable spherical orthotomic ruled surface

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 5 Issue: 1 Page: 137-146